# SDR HALA0800362

- Difficulty date: February 29, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 83,670 hours, 16,014 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Bs 786-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION AT PANEL ATTACHMENT HOLE AT STA 786 TO 787 LBL 9.5.  REPAIRED PER TI 190112993-0001.
